2019
Том 71
№ 11

All Issues

Heineken H.

Articles: 2
Brief Communications (English)

Sections of Angles and $n$th Roots of Numbers

Heineken H.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 7. - pp. 1008-1012

It is known since Galois that an algebraic equation can be solved using suitable nth roots whenever the corresponding Galois group is soluble. The object of this note is to construct real numbers with the use of the nth parts of suitable angles and to state necessary and sufficient conditions for this to be possible.

Article (Ukrainian)

On some locally finite groups which are sharply triply transitive

Heineken H., Ritthaler R.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1060–1065